Journal of Statistics Applications & Probability
In this article, we generalize the generalized Rayleigh distribution using the quadratic rank transmutation map studied by Shaw et al.  to develop a transmuted generalized Rayleigh distribution. We provide a comprehensive description of the mathematical properties of the subject distribution along with its reliability behavior. The usefulness of the transmuted generalized Rayleigh distribution for modeling data is illustrated using real data.
Digital Object Identifier (DOI)
"Transmuted Generalized Rayleigh Distribution,"
Journal of Statistics Applications & Probability: Vol. 3:
1, Article 2.
Available at: https://digitalcommons.aaru.edu.jo/jsap/vol3/iss1/2